RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2006, Volume 6, Issue 4, Pages 3–42 (Mi vngu243)  

This article is cited in 1 scientific paper (total in 1 paper)

Equivalence groupes of eikonal equation and classes of equivalent equations

A. V. Borovskikh

M. V. Lomonosov Moscow State University

Abstract: In the papre the resuts describing the foliation of the family of eikonal equations onto classes of equivalence is presented. The technique of the group analysis is used: symmetry groups, equivalence groupes, for all family and for subfamilies, groups induced by the equivalence group on the manifolds of parameters, describing the classifying equations. To the extension of the group idees the notion of the cone of tangent equivalences is introduced, this notion is used for the analysis of the connection between the general and the partial equivalence groups.

Full text: PDF file (411 kB)
References: PDF file   HTML file
UDC: 517.958
Received: 25.11.2004

Citation: A. V. Borovskikh, “Equivalence groupes of eikonal equation and classes of equivalent equations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 6:4 (2006), 3–42

Citation in format AMSBIB
\Bibitem{Bor06}
\by A.~V.~Borovskikh
\paper Equivalence groupes of eikonal equation and classes of equivalent equations
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2006
\vol 6
\issue 4
\pages 3--42
\mathnet{http://mi.mathnet.ru/vngu243}


Linking options:
  • http://mi.mathnet.ru/eng/vngu243
  • http://mi.mathnet.ru/eng/vngu/v6/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borovskikh, “Eikonal equation for anisotropic media”, J. Math. Sci. (N. Y.), 197:2 (2014), 248–289  mathnet  crossref  elib
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:107
    Full text:41
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020